Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 9672314, 6 pages
http://dx.doi.org/10.1155/2016/9672314
Research Article

On the Solution of Local Fractional Differential Equations Using Local Fractional Laplace Variational Iteration Method

1School of Liberal Studies, Ambedkar University Delhi, Delhi 110006, India
2Department of Mathematics and Statistics, College of Science, Al-Imam Mohammad Ibn Saud Islamic University (IMSIU), Riyadh 11566, Saudi Arabia

Received 24 August 2015; Revised 19 November 2015; Accepted 24 December 2015

Academic Editor: Laura Gardini

Copyright © 2016 Pranay Goswami and Rubayyi T. Alqahtani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pranay Goswami and Rubayyi T. Alqahtani, “On the Solution of Local Fractional Differential Equations Using Local Fractional Laplace Variational Iteration Method,” Mathematical Problems in Engineering, vol. 2016, Article ID 9672314, 6 pages, 2016. doi:10.1155/2016/9672314